Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A characterization of finite prehomogeneous vector spaces associated with products of special linear groups and Dynkin quivers

Authors: Makoto Nagura, Shin-ichi Otani and Daisuke Takeda
Journal: Proc. Amer. Math. Soc. 137 (2009), 1255-1264
MSC (2000): Primary 14L30; Secondary 16G20, 11S90
Published electronically: October 22, 2008
MathSciNet review: 2465647
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For a given finite-type quiver $ \varGamma$, we will consider scalar-removed representations $ (S_{d}, R_{d}(\varGamma))$, where $ S_{d}$ is a direct product of special linear algebraic groups and $ R_{d}(\varGamma)$ is the representation defined naturally by $ \varGamma$ and a dimension vector $ d$. In this paper, we give a necessary and sufficient condition on $ d$ that $ R_{d}(\varGamma)$ has only finitely many $ S_{d}$-orbits. This condition can be paraphrased as a condition concerning lattices of small rank spanned by positive roots of $ \varGamma$. To determine such scalar-removed representations having only finitely many orbits is very fundamental to the open problem of classification of the so-called semisimple finite prehomogeneous vector spaces. We consider everything over an algebraically closed field of characteristic zero.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14L30, 16G20, 11S90

Retrieve articles in all journals with MSC (2000): 14L30, 16G20, 11S90

Additional Information

Makoto Nagura
Affiliation: Department of Liberal Studies, Nara National College of Technology, Yamato-Koriyama, Nara 639-1080, Japan

Shin-ichi Otani
Affiliation: School of Engineering, Kanto-Gakuin University, Yokohama, Kanagawa 236-8501, Japan

Daisuke Takeda
Affiliation: Castle Tsuchiura 205, Fujisaki 1–4–6, Tsuchiura, Ibaraki 300-0813, Japan

Keywords: Semisimple finite prehomogeneous vector space, Dynkin quiver
Received by editor(s): April 22, 2008
Published electronically: October 22, 2008
Communicated by: Martin Lorenz
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.